# SDR CALA20190821381

- Difficulty date: August 15, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 59,877 hours, 25,884 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53480011220
- Condition: Corroded
- Location: Frame 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN HAS CORROSION UNDER BONDING STRAPS AT FR69.5 STR 2L-1L. REPAIRED CORROSION ON SKIN UNDER BONDING STRAPS AT FR69.5 STGR 1-2L IAW ECRA 5341-01181 REV A. CREATE A DTA DIP LOG PAGE TO REA D "ACCOMPLISH THE PERMANENT REPAIR AT FUSELAGE SKIN FR66-70... ..STR 3L-3R AS PER PART 3 OF ECRA 5341-01181 ON OR BEFORE THE AIRCRAFT REACHES 89400 TOTAL FLIGHT CYCLES. CONTACT ENGINEERING AFTER 87000 TOTAL AIRCRAFT FLIGHT CYCLES BUT PRIOR TO 88000 ... ON CRITERIA FROM AIRBUS. WORK PERFORMED ON AAR DLH L/P 9820729. ..TOTAL AIRCRAFT FLIGHT CYCLES IN ORDER TO OBTAIN FINAL INSPECTI DIP 53-DIP ECRA IS FOR STR3LH-3RH. WRITE UP STATES STR2L-1L. INTERIM REPAIR ACCOMPLISHED PER PART 1 OF ECRA 5341-01181 REV A. APPROVED FOR CARRY TO ACP PERMANENT REPAIR PER PART 3 OF ECRA 5341-01181 ON OR BEFORE 89400 FC. CONTACT EG AFTER 87000 FC, BUT PRIOR TO 88000 FC
